# SDR YENA20120116413

- Difficulty date: January 16, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 21,700 hours, 7,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 00516
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 21,707 hours, 7,674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 830 SDQ-JFK, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO SJU DUE TO AT CRUISE OF 34000, RECEIVED A GREEN HYD RESERVOIR LEVEL LOW ECAM INDICATING A LOSS OF GREEN HYD FLUID.  THE TECHNICIAN REMOVED AND REPLACED NR 1 ENGINE HYD PRESSURE SWITCH IAW AMM 29-11-17.
